# SDR DHL9672186C

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BS 178 BULKHEAD WEB CRACKED AT RIVET WL 196 BL 2 RT.  STOP DRILLED CRACKS, INSTALLED WEB REPAIR 5 BY 5 PER SRM 51-40-2.
